MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION QUANTUM? MAVERICK?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION QUANTUM? MAVERICK?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493808015300
Medical Device Problem Codes Nonstandard Device (1420); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).E1: initial reporter phone: (b)(6).Device evaluated by mfr.: fg quantum maverick, mr 3.0mm x 15mm balloon catheter was returned for analysis.Visual and tactile inspection identified no issues with the hypotube profile.Visual and tactile inspection identified no issues with the shaft polymer extrusion.A visual and tactile examination of the balloon revealed a tear in the balloon.A microscopic examination of the balloon tear noted that it was a longitudinal tear 1.5cm proximal to the distal tip and 1cm in length.A microscopic examination of the polymer extrusion noted that the inner wire lumen was kinked 1mm proximal to the proximal markerband.A microscopic examination of the distal and proximal markerbands identified no damage.A microscopic examination of the distal tip showed no signs of damage.A digital multimedia file was provided by the customer; however, no information was provided within the file.
 
Event or Problem Description
Reportable based on device analysis completed on 15dec2025.It was reported that crossing difficulties were encountered.The 80% stenosed target lesion was located in the severely tortuous and severely calcified left anterior descending artery.A 3.0mm x 15mm quantum maverick balloon catheter was advanced but failed to cross the lesion.The procedure was completed with another of same device.The patient was in stable condition post-procedure.However, returned device analysis revealed that balloon had a longitudinal tear.

Brand Name
QUANTUM? MAVERICK?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23954128
Report Number2124215-2026-00200
Device Sequence Number16099859
Product Code LOX
UDI-Device Identifier08714729392781
UDI-Public(01)08714729392781(17)271203(10)35403469
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493808015300
Device Catalogue NumberH7493808015300
Device Lot Number0035403469
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Initial Report FDA Received Date01/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexMale
Patient Weight65 KG